My nurse practitioner jumped my lamictal from 75mg to 200mg....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 11/15/2006 5:02 PM (GMT -7)   
I've been on 75mg for about a week or so. He called me in a perscription for 200mg pills. I haven't been able to get hold of him to ask any questions. I was under the impression that lamictal is a drug whose has to be raised slowly. This is a huge jump to me. Should I be worried? Or should I just watch for the side effects? Any ideas would be much appreciated.
Take Care,
               Chelle
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
  RX: synthroid, estradiol, cymbalta, geodon, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, relpax, phenergan, esgic plus
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006
 
 


wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 11/16/2006 8:00 AM (GMT -7)   

chelle,

i'd try to get ahold of he dr or the nurse-practicioner.  that sounds like a large jump to me.  you might also talk with your pharmacist about it.  pharmacists almost always know more about drugs than drs.

hope this helps.

warren


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 11/16/2006 5:35 PM (GMT -7)   
Hi lovely Chelle,

Sounds like a hike to me too. -- Try to get hold of that NP or, as Warren says, check with the pharmacist: they're massively underrated and normally have sensible answers for everything!

Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Moderator, Bipolar Forum


seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 11/16/2006 7:29 PM (GMT -7)   
I talked to my counselor about it today. She looked it up in the PDR and recommended that I cut them in two for a week or so and then go to a whole one. So I'd be on 100 mg for a week or so and then up to 200 mg. It sounded like a good idea to me, so that's what I'm going to do. If I have any reaction, then I'll contact him. Thanks for the help. I appreciate it.
Take Care,
               Chelle
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
  RX: synthroid, estradiol, cymbalta, geodon, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, (relpax, phenergan, esgic plus PRN for migraine)
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:24 PM (GMT -7)
There are a total of 2,736,016 posts in 301,347 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
308 Guest(s), 10 Registered Member(s) are currently online.  Details
DBwithUC, scifigal2k, Psilociraptor, NM12, Rikky1, tickcheckguy, dbwilco, pinkroses, puppylover, JKVR


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer